skip to main content

DOE PAGESDOE PAGES

Title: Sum-Rule Constraints on the Surface State Conductance of Topological Insulators

Authors:
; ; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
FG02-00ER45799
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 115 Journal Issue: 11; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1224608

Post, K. W., Chapler, B. C., Liu, M. K., Wu, J. S., Stinson, H. T., Goldflam, M. D., Richardella, A. R., Lee, J. S., Reijnders, A. A., Burch, K. S., Fogler, M. M., Samarth, N., and Basov, D. N.. Sum-Rule Constraints on the Surface State Conductance of Topological Insulators. United States: N. p., Web. doi:10.1103/PhysRevLett.115.116804.
Post, K. W., Chapler, B. C., Liu, M. K., Wu, J. S., Stinson, H. T., Goldflam, M. D., Richardella, A. R., Lee, J. S., Reijnders, A. A., Burch, K. S., Fogler, M. M., Samarth, N., & Basov, D. N.. Sum-Rule Constraints on the Surface State Conductance of Topological Insulators. United States. doi:10.1103/PhysRevLett.115.116804.
Post, K. W., Chapler, B. C., Liu, M. K., Wu, J. S., Stinson, H. T., Goldflam, M. D., Richardella, A. R., Lee, J. S., Reijnders, A. A., Burch, K. S., Fogler, M. M., Samarth, N., and Basov, D. N.. 2015. "Sum-Rule Constraints on the Surface State Conductance of Topological Insulators". United States. doi:10.1103/PhysRevLett.115.116804.
@article{osti_1224608,
title = {Sum-Rule Constraints on the Surface State Conductance of Topological Insulators},
author = {Post, K. W. and Chapler, B. C. and Liu, M. K. and Wu, J. S. and Stinson, H. T. and Goldflam, M. D. and Richardella, A. R. and Lee, J. S. and Reijnders, A. A. and Burch, K. S. and Fogler, M. M. and Samarth, N. and Basov, D. N.},
abstractNote = {},
doi = {10.1103/PhysRevLett.115.116804},
journal = {Physical Review Letters},
number = 11,
volume = 115,
place = {United States},
year = {2015},
month = {9}
}

Works referenced in this record:

Colloquium: Topological insulators
journal, November 2010

Experimental Realization of a Three-Dimensional Topological Insulator, Bi2Te3
journal, June 2009

Observation of a large-gap topological-insulator class with a single Dirac cone on the surface
journal, May 2009
  • Xia, Y.; Qian, D.; Hsieh, D.
  • Nature Physics, Vol. 5, Issue 6, p. 398-402
  • DOI: 10.1038/nphys1274

Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009
  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270